on 2.5mg Lisinopril and suffer ocasional bouts of lightheadness and confusion. Why does it happen only occasionally?
24 Jan 2012
It probably happens when your blood pressure drops low. You probably run ok most of the time but on occasion you drop too low then get the symptoms of dizziness and confusion because not enough blood is being shuttled to your brain and the brain responds by giving you those symptoms. Next time you have a spell, take your blood pressure and see what your readings are. I'd give my bet that they will be very low.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it seems to work. Unfortunately he is having some side effects of bad dreams and confusion. Do these side effects seem to get less or go away ...
2 answers • 27 Dec 2011
For example, dry-mouth has been reported in some cases, one of the side-effects may cause dizzines, confusion and rarely death... you know the stuff ...
1 answer • 21 Mar 2013
Relative has following side effects. Difficulty swallowing, confusion, excessive drool, weak muscles.
1 answer • 17 Sep 2013